# SDR SWAA2022071126314

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,182 hours, 25,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR R1 SLIDE FELL OUT OF ITS CASE. / [01] RESECURED GIRT BAR BRACKET PER EA 22-125-01991 AND MT 725-61-06. PERMANENT REPAIR WILL BE DONE WITHIN 10 DAYS.
